# SDR FDEA201010113994

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BEADED DOUBLER AT XOS701 IN RT WING FIXED L/E.  REPAIR CARRIED OUT IAW SRM 57-40-02, FIG 203, REPAIR 9 REVISION 44.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
